Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item: http://dspace.bsu.edu.ru/handle/123456789/4268
Title: The Bitsadze-Samarskii problem for Douglis analytic functions
Authors: Soldatov, A. P.
Keywords: mathematics
mathematical analysis
analytic functions
Bitsadze-Samarskii problem
Douglis analytic functions
integral equations
Issue Date: 2005
Citation: Soldatov, A.P. The Bitsadze-Samarskii problem for Douglis analytic functions / A.P. Soldatov ; Belgorod State University // Differential Equations. - 2005. - Vol.41, N3.-P. 416-428. - doi: 10.1007/s10625-005-0173-7.
Abstract: Studies the Bitsadze-Samarskii problem for Douglis analytic functions. Consideration Holder subspace of functions; Reduction of the problem to a system of singular integral equations; Role of a Cauchy type integral for the functions
URI: http://dspace.bsu.edu.ru/handle/123456789/4268
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках)

Files in This Item:
File Description SizeFormat 
Soldatov_Bitsadze.pdf248.82 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.